# SDR A6WA202110217919

- Difficulty date: August 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MULTIPLE LOCATIONS ON RH SIDEWALL SEAT TRACKS AT FS424, FS439, FS461,  FS478, FS484, FS499, FS513, FS559+24 AND FS559+56.   ***AIRCRAFT REMOVED FROM SERVICE***  REPLACED R/H SIDEWALL SEAT RAILS AT MULTIPLE CORROSION AT FS424, FS439, FS461, FS478, FS484, FS499, FS513, FS559+24, AND FS559+56. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM 53-01-11 REV 64.  WORK PERFORMED UNDER AERSALE WORK ORDER 003375, CARD NO. 20293, TT: 39614:0 TC: 37971.
